# SDR IPXA2021092374192

- Difficulty date: September 23, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N577UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35666
- Aircraft time: 48,440 hours, 7,302 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Part number: 272U440011751
- Part serial: TAG301224A
- Condition: None
- Location: Cockpit
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A* ATB** AFTER TAKEOFF EICAS MSG GEAR TILT INDICATED. EICAS MSG GEAR DISAGREE IN ASSOCIATION WITH QRH PROCEDURE.DISCUSS W FLT CREW, CONFIRM LH BODY WILL NOT RETRACT, FOUND LH BODY TRUCK POSITION ACTUATOR HYD SUPPLY HOSE LEAKING, R/R TUBE ASSY IAW B747 AMM 20-11-05/401 AND HYD#1 SYS BLEEDING AS PER AMM 29-11-00-292 AND 32-13-15-401-404-010. CONFIRM NO LEAKS FINDING. PN ON/OFF 272U4400-11751.
